This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
thank you for your help my question is do i decrease my pill by halfing the0.5 for thre to four weeks, also do i drop it off morning, afternoon or evening dose or a peice off of two seperate doses, also can i extend dose from six hours to seven or seven and a half hrs instead of tapering down without it affecting me i know this may be two seperate questions and if you have to you can answer each one seperately and i will pay for each question. please let me know
You can continue with the 6 hourly dosage. Extending it to 7 - 7 and half hours probably won't make a significant difference to the tapering process. It will only extend the time when you have to take the last tablet of the day, which can affect your sleep schedule.
Keeping 3 tablets a day schedule, you can reduce the dose to 0.25mg. After two weeks, you can further reduce the dose by half. You might have to look for 0.25mg tablets, which you can break into half. You can even go a bit slower by dropping off the afternoon dose and continuing on 0.25mg twice a day for another couple of weeks. The more gradual the better.
This is a rough guide. I suggest you discuss with your doctor regarding the feasibility of this plan.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.